MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilation service required error code was found during maintenance on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the third-party service center for maintenance.During the evaluation it was noted that an error code, battery not charging (e-059), was observed on the device's error log.The third-party service technician further evaluated and determined the detachable battery had cause the error code to occur on the device.In conclusion, the device's detachable battery needs replaced to address the issue.The root cause is confirmed at this time.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.Additionally, during the service of the device, the third-party service technician observed two additional error codes, ac disconnected (e-042) and internal battery in use (e-045), in the device's error log.The third-party service technician evaluated but did not provide any information on the cause for these two error codes, which were unrelated to the reportable issue.The muffler, air foam filter, and particulate filter needs replace for preventative maintenance unrelated to the reportable issue.
 
Additional Manufacturer Narrative
The company previously reported the incorrect bad (01/22/2026) that was filed.The correct bad is 02/06/2026.The manufacturer received information alleging a ventilation service required error code was found during maintenance on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the third-party service center for maintenance.During the evaluation it was noted that an error code, battery not charging (e-059), was observed on the device's error log.The third-party service technician further evaluated and determined the detachable battery had cause the error code to occur on the device.In conclusion, the device's detachable battery needs replaced to address the issue.The root cause is confirmed at this time.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.Additionally, during the service of the device, the third-party service technician observed two additional error codes, ac disconnected (e-042) and internal battery in use (e-045), in the device's error log.The third-party service technician evaluated but did not provide any information on the cause for these two error codes, which were unrelated to the reportable issue.The muffler, air foam filter, and particulate filter needs replace for preventative maintenance unrelated to the reportable issue.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24308003
Report Number2518422-2026-004627
Device Sequence Number17428767
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown